Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On cardace 2.5 mg. Having chest pain. ECG and chest x-ray done. What are the use and side effects of s-numlo and telvas?

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
my hubby was taking cardace -H 2.5 mg in the morning and esam 2.5mg in the night, from last sunday evening he was having chest pain, in the morning he went to the first aid dept in the plant and there his BP was ckecked, it was 165/120 the doctor asked him to take 5mg each of both the tablets. on wednesday he went to JSPL hospital,underwent a series of check-up,ecg,chest x-ray and tmt,PP and Lipid profile P was 120 and total cholostrol 4 and the rest of test cardiologist said was ok The BP on 27th was 170 /90 THe changed his drugs to S-Numlo for morning and Telva-S40 12.5mg for night.today after taking the Numlo tab today he felt very uneasy, burning in the chest and also blowtedness.I would like to know these medicines,its side effects and also about tablets he was taking for the past 10 yrs now.
Posted Tue, 14 Aug 2012 in Medicines and Side Effects
 
 
Answered by Dr. Mayank Bhargava 19 minutes later
Hi XXXXXX
Thanks for posting your query.
S- Numlo and Esam ia the same medicine and contain S-amlodipine. You have not mentioned the amount of S-Numlo. I don't know why your Physician has changed the medicine with the same content.
S- amlodipine/ Amlodipine is one of most common culprit medicine for causing gastric upset.
In my day to day practice, I have seen a lot of patient taking these medication and also taking acidity lowering medicines simultaneously. Just stop of these medication improves patient's condition.
So you should contact with your physician/ cardiac physician and ask for another medication for blood pressure control.
I think this will solve your query.
Let me know your query if you have.
Take Care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: On cardace 2.5 mg. Having chest pain. ECG and chest x-ray done. What are the use and side effects of s-numlo and telvas? 30 minutes later
S-numlo 5 is given in the prescription,he was taking Esam in the night, if S-numlo is same as Esam, is it ok for him to have S-numlo in the morning? what acidity lowering medicine should be taken?I would like to know about Telva-5 and cardace tablets.Is it ok to continue with the previous medicines?
 
 
Answered by Dr. Mayank Bhargava 13 minutes later
Hi XXXXXXX
My opinion is to stop S-numlo/ Esam and go for different medicine.
When S-Numlo/Esam is the main culprit medicine then stop it first.
Acidity lowering medicine means proton pump inhibitors such as pantaprazole/ rabeprazole/ esmoperazole and H2 antagonists such as Famitidine/ ranitidine/ lafutidine.
If we compare Proton pump inhibitors (PPI) and H2 antagonists then PPI are the best.
You can go for Telva/ Cardace as these are the safer medicines and not related with gastric problem.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: On cardace 2.5 mg. Having chest pain. ECG and chest x-ray done. What are the use and side effects of s-numlo and telvas? 16 minutes later
I would also like to know which of these medicines are suitable for taking in the morning, and which in the night?
 
 
Answered by Dr. Mayank Bhargava 5 minutes later
Hi,
As such there is no categorization between BP medicine between day/ night use.
You can use anyone as advised by physician but the basic strategy is control of blood pressure.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: On cardace 2.5 mg. Having chest pain. ECG and chest x-ray done. What are the use and side effects of s-numlo and telvas? 45 minutes later
Doctor,
Which is the better one, Cardace or Telva?
 
 
Answered by Dr. Mayank Bhargava 35 minutes later
Hi,
Both have same effects while Telva has lesser side effects.
Thanks,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor